# SDR IPXA2025082654686

- Difficulty date: August 26, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 93,359 hours, 21,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 0326
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LT BAT 1 LO DURING EMERGENCY LIGHT TEST EMERGENCY POWER SUPPLY BATTERY R&R IAW AMM 33-51-01/401. EMERGENCY LIGHT CHECKS SERVICEABLE.
